RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, Issue 4, Pages 355–376 (Mi izv5361)  

This article is cited in 1 scientific paper (total in 1 paper)

Über eine Klasse simultaner diophantischer Gleichungen

I. Vinogradov


Full text: PDF file (1622 kB)

Bibliographic databases:

Citation: I. Vinogradov, “Über eine Klasse simultaner diophantischer Gleichungen”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, no. 4, 355–376

Citation in format AMSBIB
\Bibitem{Vin29}
\by I.~Vinogradov
\paper \"Uber eine Klasse simultaner diophantischer Gleichungen
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1929
\issue 4
\pages 355--376
\mathnet{http://mi.mathnet.ru/izv5361}
\zmath{https://zbmath.org/?q=an:56.0879.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv5361
  • http://mi.mathnet.ru/eng/izv/y1929/i4/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:128
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020